# SDR DALA2024111911058

- Difficulty date: November 6, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0663040) CRACK AROUND FASTENER ON VAPOR BARRIER UPPER ATTACHMENT LOCATED AT STA 663, LBL 18. REPAIRED VAPOR BARRIER UPPER ATTACHMENT ANGLE AT STA 663, LBL 18 PER B737-900 SRM 57-10-10-2R-5.
